MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS VAULTLOCK GLENOID TRIAL, LARGE; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. UNIVERS VAULTLOCK GLENOID TRIAL, LARGE; ORTHOPEDIC MANUAL SURG INSTR
Model Number UNIVERS VAULTLOCK GLENOID TRIAL, LARGE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 12/30/2024, a sales representative reported via (b)(4) that an ar-9236-03pp univers vaultlock¿ glenoid trial, ar-9231-vl-03 univers vaultlock glenoid drill guide, and ar-9215-1-03 universal quick connect handle broke (see photos).No further information was provided.This was discovered during use, with no reported patient harm.Additional information was received on 01/07/2024: this was discovered during a anatomic total shoulder arthroplasty procedure on (b)(6) 2024.The case was completed successfully with no harm to the patient.There was no case delay reported and no adverse effects on the patient.Additional information was received on 01/10/2025: the ar-9236-03pp univers vaultlock¿ glenoid trial had the central post break off in the patient and was retrieved.The ar-9215-1-03 universal quick connect handle had the handle tip break off into the glenoid drill guide.After further investigation, ar-9231-vl-03 univers vaultlock glenoid drill guide had no damage found.The failure occurred during the insertion of the ar-9236-03pp univers vaultlock¿ glenoid trial.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause of the reported failure is the possible wear and tear of the device.The device was manufactured in 2016.The complaint allegation could not be confirmed.The customer provided a photo of part ar-9236-03pp, batch 1027261630, which does not show any visible breakage.However, the angle of the photo does not clearly reveal potential damage to the device.

Brand Name
UNIVERS VAULTLOCK GLENOID TRIAL, LARGE
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21218854
Report Number1220246-2025-00061
Device Sequence Number8640281
Product Code KWS
UDI-Device Identifier00888867250697
UDI-Public(01)00888867250697(11)160727(10)1027261630
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K161108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS VAULTLOCK GLENOID TRIAL, LARGE
Device Catalogue NumberAR-9236-03PP
Device Lot Number1027261630
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2024
Supplement Date Received by Manufacturer09/03/2025
Initial Report FDA Received Date01/23/2025
Supplement Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/27/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown